| Catalog Number |
RONYX40008UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Myocardial Infarction (1969)
| Date of Event |
07/18/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index two resolute onyx des were implanted in the 1st obtuse marginal.The mi occurred in the 1st obtuse marginal.It was reported that the patients troponin levels were elevated post procedure.Cec adjudicated mi as a non q wave mi (target vessel) mdt extended historical peri-pci.Cec also assessed stent thrombosis as no event.